# SDR MALA110050

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 6,757 hours, 4,292 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION THE NOSE WHEEL UNSAFE INDICATION AS WELL AS STEERING INOP INDICATION ILLUMINATED PERFORMED APPROPRIATE CHECKLISTS AND RETURNED TO DEPARTURE AIRPORT, ACFT WEIGHT WAS 74400 LBS ON LANDING.  INSPECTION ACFT FOUND NLG STRUT IS LOW. SERVICED STRUT IAW 12-12-32-610-803 C/W TAXI CH FOR MW3 & OPS CHECKED OK.
